# SDR SWAA950355

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N52SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21533
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND LEFT KEEL BEAM CRACKS AND HOLES AT BS 727 PLUS 18, LBL 6.5 AND 7.7, WL 149, I/B AND O/B FLANGES.  REPAIRED PER TRAMCO EWO 95-0274 AND BOEING STRUCTURAL REPAIR MANUAL.
